# SDR 2006FA0000168

- Difficulty date: February 16, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N502BE
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000195
- Engine: Pwa JT15D1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 26900127
- Part serial: DA340
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK AT SWITCH ACTUATOR ENTRY INTO NLG ACTUATOR AT 231 CYCLES INSTALLED AND 4224 CYCLES SOH/NEW.  DEPELETED HYDRAULIC SYSTEM ON LANDING.  (K)
